# SDR BAQA088146

- Difficulty date: July 18, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N365S
- Make and model: Aerosp SA365N
- Aircraft serial: 6036
- Aircraft time: 3,082 hours
- Engine: Tmeca ARRIEL1D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 70BM025020
- Part serial: 2068
- Condition: Worn
- Location: Engine
- Part time: 1,931 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MODULE 2 DUE CHANGE FOR WEAR AT BLEED AIR DUCT.  HARD CARD ENCLOSED.  REPLACED WITH SERVICEABLE UNIT.
